A Class of Steffensen-Type Iterative Methods for Nonlinear Systems

Haghani, F. Khaksar, Shateyi, S., Sharifi, M., Soleymani, F. . Journal of Applied Mathematics 2014. 2014 (705375) :-

Locate this article in:

Bibtex

@article{CIS-356685,
  Author = {Haghani, F. Khaksar and Shateyi, S. and Sharifi, M. and Soleymani, F.},
  Title = {A Class of Steffensen-Type Iterative Methods for Nonlinear Systems},
  Journal = {Journal of Applied Mathematics},
  Volume = {2014},
  Number = {705375},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles